# SDR CA040422006

- Difficulty date: February 17, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR OUT INDICATION AFTER TAKEOFF, NOSE GEAR DOWN, NOSE GEAR UNSAFE AND GEAR IN TRANSIT LIGHT REMAINED ON.  DURING DESCENT, THE LIGHTS WENT OUT AND ON FOUR TIMES.  INVESTIGATION/ACTION, THE PROXIMITY SENSOR ELECTRONIC UNIT INTERROGATED FOR FAULTS, PSEU FAULT NR 1.  THE NOSE GEAR DOWN SENSOR WIRING WERE FOUND SHORTED.  SENSOR REPLACED ACCORDING AMM 32-61-06.
